Numerical studies of edge localized instabilities in tokamaks

Wilson, H.R., Snyder, P.B. and Huysmans, G.T.A. (2002) Numerical studies of edge localized instabilities in tokamaks. Physics of Plasmas, 9 (4). pp. 1277-1286. ISSN 1070-664X

Abstract

Metadata

Authors/Creators:
  • Wilson, H.R. (hw508@york.ac.uk)
  • Snyder, P.B.
  • Huysmans, G.T.A.
Institution: The University of York
Academic Units: The University of York > Physics (York)
Depositing User: York RAE Import
Date Deposited: 23 Feb 2009 15:09
Last Modified: 23 Feb 2009 15:09
Published Version: http://dx.doi.org/10.1063/1.1459058
Status: Published
Publisher: American Institute of Physics
Identification Number: 10.1063/1.1459058

Share / Export

Statistics